# SDR UIEA200700174

- Difficulty date: April 9, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING SUPPORT FRAME AT STA 880 LWR SIDE LBL 2 AND RBL 2 FOUND CORRODED.  OUT OF LIMIT LWR CHORD REPAIRED AS PER SRM 53-50-04.
